# SDR 97FDEA00083

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65229591
- Condition: Double Holes
- Location: Bs 925-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0637 026.  WHILE WORKING 7-5300-7-230YM1 PT 3, FOUND EXISTING DOUBLE HOLE IN L-ANGLE BS 925-950, LBL 63, WL 200.  REMOVED L- ANGLE.  FABRICATED NEW ANGLE, DRILLED, TREATED AND INSTALLED FASTENERS I.A.W. BAC DWG 65-18745, 65-18332  AND FED-EX SRM 51-10-1.
